# SDR AALA202206272649

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A300*
- Aircraft serial: 4898
- Aircraft time: 35,082 hours, 13,525 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR STUCK CLOSED. ADJUSTED LAVATORY DOOR OPEN LOCK AS NEEDED.
